# SDR DALA2015080904930

- Difficulty date: August 8, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,558 hours, 30,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FRAME 20, RT SIDE AT FWD GALLEY AREA.   REPLACED NEW WEB LOCATED ON FRAME 20 RT SIDE AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53114392.
